CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhuang-Dongping"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011 | 2008 | 2007
Number of items: 3.

2011

Calegari, Danny and Zhuang, Dongping (2011) Stable W-length. In: Topology and Geometry in Dimension Three: Triangulations, Invariants, and Geometric Structures. Contemporary Mathematics. No.560. American Mathematical Society , Providence, R.I. , pp. 145-169. ISBN 978-0-8218-5295-8. https://resolver.caltech.edu/CaltechAUTHORS:20120319-082257258

2008

Calegari, Danny and Zhuang, Dongping (2008) Large scale geometry of commutator subgroups. Algebraic & Geometric Topology, 8 (4). pp. 2131-2146. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20170408-171448676

2007

Zhuang, Dongping (2007) Irrational Stable Commutator Length in Finitely Presented Groups. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180815-101913703

This list was generated on Tue Dec 1 01:44:49 2020 PST.